# SDR 95ZZZM391

- Difficulty date: August 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS-SNA - FLT NR 1855 - DURING CLIMB THE CABIN ALTITUDE BEGAN CLIMBING RAPIDLY.  CREW UNABLE TO CONTROL WITH MANUAL OR STANDBY.  LEFT BLEED INDICATED 0 PSI.  CREW RETURNED AIRCRAFT TO LAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND TWELVE INCHES OF AFT CARGO DOOR SEAL HANGING OUT OF DOOR.  MAINTENANCE ALSO FOUND NR 1 ENG MUSCLE AIR LINE AT PRSOV LEAKING.  REINSTALLED AFT CARGO DOOR SEAL AND REPLACED NR 1 ENGINE MUSCLE AIR LINE AND 450 DEGREE THERMOSTAT.  REF AWXA9500494.
